Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 148, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 9, 2008, 9:21 PM CST for Itawamba County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2008, 9:21 PM CST (03:21 UTC)
- Expired
- Dec 9, 2008, 9:45 PM CST
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Itawamba County, MS
The radar
The Columbus AFB radar (KGWX), 44 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 8:03 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 100321
TORMEG
MSC057-100345-
/O.NEW.KMEG.TO.W.0148.081210T0321Z-081210T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CST TUE DEC 9 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 945 PM CST
* AT 921 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 7 MILES SOUTH OF TREMONT...
OR 11 MILES SOUTHEAST OF FULTON...MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOUNDS CROSSROADS..
.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3436 8815 3435 8816 3424 8817 3424 8818
3419 8818 3409 8820 3409 8822 3419 8837
3445 8815 3443 8815
TIME...MOT...LOC 0321Z 244DEG 28KT 3416 8823
$$1 follow-up statement
000
WWUS54 KMEG 100338
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
938 PM CST TUE DEC 9 2008
MSC057-100348-
/O.EXP.KMEG.TO.W.0148.000000T0000Z-081210T0345Z/
ITAWAMBA MS-
938 PM CST TUE DEC 9 2008
...THE TORNADO WARNING FOR SOUTHEASTERN ITAWAMBA COUNTY WILL EXPIRE
AT 945 PM CST...
AT 938 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3436 8815 3435 8816 3424 8817 3424 8818
3419 8818 3409 8820 3409 8822 3419 8837
3445 8815 3443 8815
TIME...MOT...LOC 0338Z 244DEG 28KT 3421 8808
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 9, 9:05 PM CST, 16 minutes earlier.
Area forecast discussion, Dec 9, 9:05 PM CST, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 905 PM CST TUE DEC 9 2008 .DISCUSSION... ACTIVE WEATHER EVENING OVER NORTHEAST MS...WITH NUMEROUS REPORTS OF DAMAGING STRAIT LINE WINDS AND FLASH FLOODING FROM SEVERE THUNDERSTORMS. 03Z KGWX RADAR SHOWED A BOWING LINE ECHO ABOUT 20MILES WEST OF THE AL BORDER...HEADING EAST AT 50 MPH. FORECAST TEMPS WERE RECENTLY UPDATED TO ACCOUNT FOR EVENING TRENDS. NO OTHER CHANGES NECESSARY...AS AFTERNOON FORECAST REMAINS ON TRACK. ONCE THE SEVERE CONVECTIVE LINE EXITS NORTHEAST MS...WILL CANCEL THE TORNADO WATCH AND ISSUE ANOTHER FORECAST UPDATE. PWB && .PREV DISCUSSION... /ISSUED 612 PM CST TUE DEC 9 2008/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. DISCUSSION... SEVERE THUNDERSTORM POTENTIAL THROUGH 7 PM CST ACROSS NORTHEAST MISSISSIPPI AS WELL AS HEAVY RAINFALL POTENTIAL THIS EVENING ARE THE FIRST CONCERNS. THE NEXT CONCERN MAY BE POSSIBLE ACCUMULATING SNOW SOUTH OF INTERSTATE 40 LATE WEDNESDAY NIGHT INTO THURSDAY. LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND MAINLY OF THE GFS/ECMWF MODELS...BUT DID NOT PREFER ONE MODEL OVER ANOTHER. THE BIGGEST CHANGES TO THE PREVIOUS FORECAST WERE TO CANCEL THE WIND ADVISORY FOR ALL AREAS EXCEPT THE WARM SECTOR ACROSS NE MS AND INCREASED PRECIPITATION CHANCES WEDNESDAY NIGHT INTO THURSDAY SOUTH OF INTERSTATE 40. AT 345 PM CST ACROSS THE MIDSOUTH AND FORECAST AREA...NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WERE OCCURRING OVER MUCH OF THE AREA WITH RAIN FREE CONDITIONS NORTH OF A WYNNE AR TO UNION CITY TN LINE AS WELL AS SOUTHEAST OF A HOUSTON TO IUKA MS LINE. TEMPERATURES RANGED FROM THE MID 50S OVER WEST TN TO LOWER 70S NEAR ABERDEEN MS. A COLD FRONT WAS JUST MOVING INTO NE AR. THROUGH 7 PM CST...A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES SOUTHEAST OF A COFFEEVILLE TO IUKA MS LINE WHERE DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD AND THERE IS A SMALL CHANCE OF NICKEL HAIL OR TORNADO. LIFTED INDICES 0 TO -1 SUPPORT A MARGINAL CHANCE FOR SEVERE. ANY SEVERE REPORTS IN THIS AREA WOULD BE ISOLATED AND LOCALIZED...IF ANY SEVERE WEATHER OCCURS AT ALL. THE THREAT WILL END AFTER 7 PM WITH RAIN STABILIZING THE AIR. AS FAR AS THE WIND ADVISORY...CANCELLED IT IN MOST PLACES EXCEPT NE MS AS WIDESPREAD SHOWERS AND STORMS HAVE STABILIZED THE AIR AND PREVENTED MIXING OF STRONG WINDS ALOFT. WINDS OVER NE MS MAY GUST TO 40 MPH THROUGH 6/7 PM CST WHERE THE AIR IS DRIER. THERE MAY BE GUSTY WINDS BEHIND COLD FRONT TONIGHT...BUT GUSTS WILL ONLY BE AROUND 30 MPH AT BEST...BELOW ADVISORY CRITERIA. AS FOR HEAVY RAINFALL...AN ADDITIONAL 1 TO 3 INCHES CAN BE EXPECTED MAINLY SOUTH OF INTERSTATE 40 THROUGH MIDNIGHT CST BEFORE THE RAIN ENDS. THIS MAY CAUSE LOCALIZED FLOODING. NE MS MAY EXPERIENCE THE HEAVIEST RAIN THIS EVENING. OTHERWISE...COLD FRONT WILL MOVE THROUGH THE AREA...FROM WALNUT RIDGE AT 4 PM CST TO THE MS RIVER AROUND 7 PM CST...THEN EXITING NE MS BY 1 AM CST. THE FRONT WILL BRING MUCH COLDER AIR AS WELL AS PUSH MOST OF THE RAIN EAST WITH IT. WENT SEVERAL DEGREES BELOW MODEL GUIDANCE FOR LOWS AS COLD AIR IS VERY SHALLOW. LOWS SHOULD RANGE FROM THE UPPER 20S OVER NE AR TO LOWER 40S IN NE MS. PATCHY FOG/DRIZZLE ARE POSSIBLE LATE TONIGHT...WHICH SOME MAY FREEZE NORTH OF JONESBORO AR TO KENNETT MO LINE LATE. WILL MONITOR THIS POTENTIAL...BUT CONFIDENCE OF OCCURRENCE REMAINS LOW. WEDNESDAY WILL BE A CLOUDY AND COLD DAY. KEPT LOW RAIN CHANCES SOUTH OF INTERSTATE 40 WHERE DEEPEST MOISTURE WILL RESIDE. AGAIN WENT BELOW MODEL GUIDANCE WITH SHALLOW COLD AIR IN PLACE. HIGHS WILL BE IN THE 36 TO 42 DEGREE RANGE. WEDNESDAY NIGHT INTO THURSDAY...WILL HAVE TO CLOSELY MONITOR THE PROGRESSION AND IMPACT OF UPPER LOW MOVING NEAR THE AREA AS THIS MAY PRODUCE SNOW ACCUMULATIONS TO AREAS SOUTH OF INTERSTATE 40. LATEST MODELS DIFFER CONSIDERABLY WITH THE MOVEMENT OF THIS SYSTEM...PARTICULARLY WITH THE AMOUNT OF COLD AIR AND MOISTURE AVAILABLE. REGARDLESS...ALL MODELS NOW HINT THAT A BAND OF RAIN OR SNOW WILL DEVELOP ON THE NORTH SIDE OF THE UPPER LOW...MAINLY OVER NORTH MS LATE WEDNESDAY NIGHT INTO THURSDAY. IF ENOUGH COOLING COULD OCCUR...SOME WET SNOW ACCUMULATIONS MAY OCCUR. RIGHT NOW...JUST INCREASED PRECIPITATION CHANCES AND KEPT RAIN/SNOW MIX LATE WEDNESDAY NIGHT INTO THURSDAY. THURSDAY NIGHT THROUGH SATURDAY NIGHT...DRY CONDITIONS ARE EXPECTED WITH TEMPERATURES WARMING UP EACH DAY. SUNDAY THROUGH TUESDAY...LATEST MODELS SUGGEST RAIN CHANCES WILL INCREASE DURING THIS TIME FRAME WITH INCREASED MOISTURE AND FRONT NEARBY. GFS/ECMWF DIFFER CONSIDERABLY...SO USED A BLEND...GENERALLY KEEPING LOW RAIN CHANCES AND NEAR NORMAL TEMPERATURES. MBS && .AVIATION... 00Z TAF CYCLE LIFR CEILINGS OF 400 FEET AGL CAN BE EXPECTED ACROSS KJBR...KMEM... AND KMKL BEHIND THE AREA OF SHOWERS AND THUNDERSTORMS THIS EVENING. THE COLD FRONT WILL BRING GUSTY NORTH-NORTHWEST WINDS AT KJBR AROUND 02-03Z..KMEM AND KMKL AROUND 03Z-04Z. MODELS SHOW SOME IMPROVEMENT TO CEILINGS BUT CONFIDENCE AT THIS POINT IS VERY LOW AND ANY IMPROVEMENTS SHOULD BE BRIEF SO KEPT LIFR CEILINGS THROUGH AT LEAST 13Z. CEILINGS SHOULD IMPROVE TO IFR CONDITIONS AFTER 13Z WITH CEILINGS BETWEEN 700 TO 1000 FEET AGL. SURFACE WINDS WILL DECREASE BACK TO 10 TO 12 KNOTS AFTER 13Z. FOR KTUP...SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE THROUGH 04Z SO INCLUDED VCTS. MVFR CONDITIONS WILL CONTINUE AT KTUP THROUGH 06Z AND THEN LIFR CEILINGS OF 400 FEET AGL SHOULD DEVELOP. THESE LIFR CEILINGS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY BUT HAVE BEEN SOMEWHAT OPTIMISTIC THAT CEILINGS WILL IMPROVE TO IFR CONDITIONS BY 20Z. KNS && .PRELIMINARY POINT TEMPS/POPS... MEM 36 39 33 46 / 100 20 30 30 MKL 35 39 31 44 / 100 20 30 30 JBR 32 37 27 48 / 60 10 10 10 TUP 42 44 35 42 / 100 30 70 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 9, 8:15 PM CST, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 815 PM CST TUE DEC 9 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 815 PM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH 10 PM CST...OVER SOUTHEAST MISSISSIPPI...MAINLY SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD... THOUGH HAIL UP TO THE SIZE OF NICKELS AND A TORNADO MAY BE POSSIBLE AS WELL. HEAVY RAINFALL OF ONE TO THREE INCHES CAN BE EXPECTED OVER NORTHEAST MISSISSIPPI THROUGH MIDNIGHT CST. THIS MAY CAUSE LOCALIZED FLOODING AS WELL AS PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ACCUMULATING SNOW IS POSSIBLE SOUTH OF INTERSTATE 40... PARTICULARLY ACROSS NORTHEAST MISSISSIPPI...LATE WEDNESDAY NIGHT INTO THURSDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...THERE REMAINS MUCH UNCERTAINTY CONCERNING THE EXACT TRACK OF THIS SYSTEM AND THE AMOUNT OF COLD AIR THAT WILL EXIST. STAY TUNED TO THE LATEST INFORMATION REGARDING THIS POTENTIAL WINTER WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION MAY BE NEEDED FOR SEVERE THUNDERSTORMS THROUGH 7 PM CST SOUTH OF A COFFEEVILLE TO IUKA MISSISSIPPI LINE. MBS/PWB
In the hours before
Local storm report, Dec 9, 8:28 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 2 NE VARDAMAN 33.90N 89.15W
12/09/2008 CALHOUN MS EMERGENCY MNGR
TRAILER DESTROYED AND POWER LINES DOWN
&&
JABLocal storm report, Dec 9, 8:29 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 4 S HOULKA 33.98N 89.02W
12/09/2008 CHICKASAW MS EMERGENCY MNGR
TOPS OF TREES RIPPED OFF. WIND GUST SPEED UNKNOWN
&&
JABLocal storm report, Dec 9, 8:30 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST TUPELO 34.26N 88.73W
12/09/2008 E60 MPH LEE MS TRAINED SPOTTER
&&
JABSpecial weather statement, Dec 9, 8:47 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 847 PM CST TUE DEC 9 2008 MSZ006-009-100330- TISHOMINGO MS-PRENTISS MS- 847 PM CST TUE DEC 9 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF JUMPERTOWN TO WHEELER AT 847 PM CST... MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BOONEVILLE AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 930 PM CST. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY SPRINGS LAKE.
Local storm report, Dec 9, 9:03 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 10 S PONTOTOC 34.10N 89.01W
12/09/2008 PONTOTOC MS EMERGENCY MNGR
BARN DAMAGED WITH POWER LINES AND TREES DOWN. DOWNBURST
SUSPECTED
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 6:47 PM CST | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Monroe, Pontotoc and 1 more | 3 hr |
| Dec 9, 7:56 PM CST | River Flood Warning | MEG | Tate, Tunica | 24 hr |
| Dec 9, 7:56 PM CST | River Flood Warning | MEG | Quitman | 16 hr |
| Dec 9, 7:56 PM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Dec 9, 7:59 PM CST | Tornado Warning | MEG | Lee, Pontotoc | 46 min |
| Dec 9, 8:06 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 39 min |
| Dec 9, 8:24 PM CST | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 3 more | 3 hr |
| Dec 9, 8:31 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 59 min |
| Dec 9, 9:14 PM CST | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 3 hr |
| Dec 9, 9:22 PM CST | Flash Flood Watch | MEG | Alcorn, Calhoun, Chickasaw, Itawamba, Lee, Monroe and 5 more | 7 hr |
| Dec 9, 11:37 PM CST | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more | 3 hr |
| Dec 10, 1:14 AM CST | River Flood Warning | MEG | Lee | 19 hr |
| Dec 10, 1:14 AM CST | River Flood Warning | MEG | Monroe | 4 days |
| Dec 10, 4:26 AM CST | River Flood Warning | MEG | Lafayette | 8 hr |
| Dec 10, 7:09 AM CST | River Flood Warning | MEG | Itawamba | 5 hr |
| Dec 10, 7:09 AM CST | River Flood Warning | MEG | Monroe | 5 days |
| Dec 10, 7:09 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 6 days |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.